Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A new approach to the non-linear problems of FM circuits

Author: M. A. Biot
Journal: Quart. Appl. Math. 15 (1957), 1-10
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/87469
MathSciNet review: 87469
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: Closed form expressions are developed for the output of a frequency modulation receiver for an arbitrary number of superposed input signals. This corresponds to problems of interference or disturbance due to scatter and multiple reflexions. It is also shown how the Fourier components of the output may be evaluated by methods more direct than the usual Fourier analysis.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X

Additional Information

DOI: https://doi.org/10.1090/qam/87469
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society